# SDR 97UAL900507

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Skin Valve
- Condition: Stuck Open
- Location: Fuselage
- Part time: 7,069 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED UNABLE TO PRESSURIZE AIRCRAFT, SKIN OUTLET VALVE SHOWS FULL OPEN.  *S/D*  AVIONICS EQUIPMENT VENTILATION COMPUTER SKIN AIR OUTLET VALVE FAILED TO CLOSE AT TAKEOFF.  DIFFERENTIAL PRESSURE COLLAPSED DUCTING.  DUCTING AND VALVE REPLACED.
